I can see how that happens. I remember being caught up in a Gabapentin/Vyvanse combo that went bad, led to paranoia.Summary: Lyrica can alter judgement and mask the effects of stimulants, creating a potentially deadly load on the heart, and the brain and body.
I feel my combination of lyrica and insulfated focalin is downright terrible. I take vyvanse in the morning, a dexedrine later, feel spun and irratable, drink lots of lyrica and feel it go away and feel drunk. Then when I get off work I start sniffing 10mg focalins. One focalin sober will make me spun. But on lyrica I'm sniffing them like it was cocaine. Over the period of several evening hours railing about 8 10mg focalin, If I did that sober I'd feel like I was having a heart attack. This combination must be very hard on your mind and body.
I was hallucinating my field of vision would flash white every few seconds.
I think Gabapentin/Lyrica potentiates amphetamines so it’s something to look out for. Or like you said, it can mask the stim effects more.
It’s exhausting actually. Glad I’m not on any amphetamines anymore. Still kinda miss it though because there’s no motivation now.
No one’s heart could put up with that kind of abuse for long and you’re constantly dehydrated.